Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms

by    S.B. Robinson, Th. Runst

Preprint series: 98-36, Analysis

The paper is published: Adv. Differential Equations, 3 (4), 595-624, 1998

MSC:
35J65 Nonlinear boundary value problems for linear elliptic PDE; boundary value problems for nonlinear elliptic PDE
47H11 Degree theory, See also {55M25, 58C30}
47H15 Equations involving nonlinear operators, See also {58E07 for abstract bifurcation theory}
Keywords: Landesman-Lazer conditions, Leray-Schauder degree, semilinear elliptic boundary value problems

Upload: 1999-03-02

Update: 1999-03-02


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.